Ask a doctor

Pimples After TCA Peel Cause Permanent Damage?

6th day post 15% TCA peel and have a good 7 red, painful pimples all on the marrionet area of my face. My Dr today prescribed a Tetro/mino regime for 10 days. What are my cances of phyto damage and leaving behind red marks from where these pimples are?

This is my 4th peel and have never had anything more than a few superficial whiteheads. His technique was aggressive, rubbing of my face with gauze as way of application. Could this be a result?

Doctor Answers (1)

TCA peels

+1

You seem to have pimples and CELLULITIS, the small pimple (ABSCESS) need to be opened and treat agressively with antibiotics.

The cause of the pimples probably not related to the TCA peel.

Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.